# SDR ASAA2018111327209

- Difficulty date: November 13, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 59,712 hours, 28,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION NUMEROUS SPOTS BETWEEN BS 540 TO 663.75 LBL 45. GROUNDED - YES. REMOVED CORROSION ON THE MAIN CABIN SEAT TRACK AT STA 540 - STA 663.75, LBL 45.50 IAW SRM 51-10-02. ORIGINAL THICKNESS 0.230, REMOVED 0.030, REMAINING THICKNESS 0.200, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 AND BAC DWG 1520-2779. REMOVED SEAT TRACK AND ACCOMPLISHED A CATEGORY "A" REPAIR AT STA 540 - STA 663.75 IAW SRM 53-00-52-2R-2 AND EA 700-53EA-20991 REV 00.
